# SDR SWAA2022092069617

- Difficulty date: August 23, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 10; WL 164. / [01] PERFORMED CUT OUT DAMAGE SECTION UPPER ANGLE AT VAPOR BARRIER BS 663 LBL 15 IAW SRM 57-10-10-2R-5 REPAIR 5; REMOVED (15 EA.) FASTENERS AT UPPER ATTACH ANGLE BTW BS 663 LBL 10; WL 164 IAW SRM 51-40-02-0G-0.  EFFECTIVITY OF SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE TO A/C. N7878WN.;[06] HFEC REQUIRE INSPECTION OF THE EDGES OF THE TRIM-OUT TO VERIFY CRACK FREE CONDITION.;[07] ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6; 51-00-00 PROC 23; NO CRACKS FOUND. TOOL I.D. IS000450 500D;[08] REQUEST DVI OF THE REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4.D.] RECEIVED THE REPAIR PARTS AND LOCATED AND DRILL FROM (1EA.) ATSHFAB-101-353. LOT: 547726 2024T42# 0.063' AND (1EA.) SPLICE ANGLE ATSHFAB-101-355. LOT:548789. 2024T42#0.071' IAW SRM 51-40-05-0G-0; SRM 57-10-10-2R-5 REPAIR 5 TABLE 201 ITEM [1][2]. FIG.202 SHEET 4. OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL;[12] INSTALLED REPAIR PARTS (2EA) ATTACH ANGLE AND SPLICE ANGLE BTW BS 663 LBL 10 WL 164. IAW SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR 5 TABLE 201 ITEM [1][2]. FIG.202 SHEET 4. OK TO CUP SEAL TO THE AFT FASTENERS. APPLIED CAP SEAL;OVER HEAD FASTENERS ON BACK SIDE AS GIVEN IN SRM 51-80-01
